# SDR HEEA967058

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bottle Ass
- Part number: 206377010
- Condition: Defective
- Location: Emerg Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT WRAPPING FAILURE.  WHEN THE FLOAT BOTTLE ASSEMBLY IS DEPRESSURIZED, HEAR A LOUD CRACKING NOISE.  FURTHER MORE UPON INSPECTION OF THE CYLINDER  NOTICED BULGES AND DEFORMATION OF THE LINER.
